# SDR ASOA2013071808723

- Difficulty date: July 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 25,675 hours, 17,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5071 EMERGENCY EXIT SIGN OVER SERVICE DOOR HAS FALLEN OFF.   R & R SERVICE DOOR EXIT SIGN.  OP'S CHECKED GOOD IAW MM 33-51-05.
